MathSciNet Relay Station
MathSciNet bibliographic data
MR1315011 (96b:57011) 57M25
Sakuma, Makoto Minimal genus Seifert surfaces for special arborescent links. Osaka J. Math. 31 (1994), no. 4, 861–905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement